MAUDE Adverse Event Report: ADVANCED ORTHOPAEDIC SOLUTIONS AOS MAGELLAN FEMORAL NAIL SYSTEM; ANTEGRADE FEMORAL NAIL

ADVANCED ORTHOPAEDIC SOLUTIONS AOS MAGELLAN FEMORAL NAIL SYSTEM; ANTEGRADE FEMORAL NAIL
Model Number 8065-090
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2020, aos got report that a patient had broken two screws inside the patient within the antegrade femoral nail.There was no information available for the mechanism of failure for the screws.The original date of surgery was (b)(6) 2020.The initial surgery was to correct a proximal femoral fracture.It was reported that the nail and screw may have been used for an intertrochanteric fracture, but there are no evidence to show the initial fracture pattern of the surgery.More information was requested to see if a revision surgery was scheduled or planned.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
On (b)(6) 2020, aos got report that a patient had broken two screws inside the patient within the antegrade femoral nail.There was no information available for the mechanism of failure for the screws.The original date of surgery was (b)(6) 2020.The initial surgery was to correct a proximal femoral fracture.It was reported that the nail and screw may have been used for an intertrochanteric fracture, but there are no evidence to show the initial fracture pattern of the surgery.More information was requested to see if a revision surgery was scheduled or planned.

Brand Name
AOS MAGELLAN FEMORAL NAIL SYSTEM
Common Device Name
ANTEGRADE FEMORAL NAIL
Manufacturer (Section D)
ADVANCED ORTHOPAEDIC SOLUTIONS
3203 kashiwa street
torrance CA 90505
MDR Report Key10582093
Report Number2032480-2019-00262
Device Sequence Number3162155
Product Code HSB
UDI-Device Identifier00848665022964
UDI-Public00848665022964
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K123569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8065-090
Device Catalogue Number8065-090
Device Lot NumberUNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2020
Initial Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR